~~ FREE SHIPPING WHEN YOU SPEND OVER $99 ~~

Lemsip Max Cold & Flu Decongestant Lemon 10 Pack

Lemsip
Special Price $10.20 Was $15.99
$10.2 or 4 interest-free payments of $2.55 with
  • Door-to-Door Shipping Available
  • Click & Collect Stock available at the following stores:
    • Cat & Claudia's Community Pharmacy
*Pricing as shown here is online only and may vary compared to in-store locations.
In stock
SKU
248908
$10.2 or 4 interest-free payments of $2.55 with

Lemsip Max Cold & Flu Decongestant Lemon 10 Pack

Lemsip Max Decongestant for the relief of colds and flu including body aches and pains, sore throat, headache, nasal congestion, and fever.

Product Detail

Lemsip Max Decongestant's non-drowsy formula provides relief from Cold & Flu symptoms including:

  • blocked and runny nose
  • headache
  • fever
  • body aches
  • sore throat

Contains Paracetamol. Keep out of reach of children.

Does not contain Gluten.

Contains total Sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose.

Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet.

CONTAINS

Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg. Contains total sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Safety

PRECAUTIONS

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. CONTAINS PHENYLEPHRINE. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

This medicine may not be right for you. Read the warnings before purchase.

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Write a review

Thank you for taking the time to review Lemsip Max Cold & Flu Decongestant Lemon 10 Pack

Lemsip Max Cold & Flu Decongestant Lemon 10 Pack
You're reviewing:Lemsip Max Cold & Flu Decongestant Lemon 10 Pack
Your rating